# SDR SWAA980711

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23332
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344/986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CORRODED FLOORBEAM TOP FLANGE AT BS 344,  LBL 8 TO 35, WL 208 AND BS 986.5, RBL 4 TO 12, WL 207 TO 208.  REMOVED AND REPLACED PER BOEING SRM.
